# SDR COMA0160683

- Difficulty date: September 2, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 12,036 hours, 11,264 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: S61444
- Part serial: NA
- Condition: Cracked
- Location: Fs 484.00
- Part time: 12,036 hours, 11,264 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL FLANGE AT RBL36 AND ANGLES AT BL 27LH AND RH ARE CRACKED.REMOVED AND REPLACED CRACKED ANGLES I/A/W WVAC E.O. 601R-53-2675A.
